• Hafa's Avatar

    Hafa started following

    User: GregP_WN

  • Hafa's Avatar

    Hafa wrote on debsvineyard's wall

    What did your doctor recommend as teatment. Are you having surgery?

  • Hafa's Avatar

    Hafa wrote on annabanana's wall

    How is your husband doing? What treatment plan is he on?

  • Hafa's Avatar

    Hafa shared an experience

    Side Effects: My husband is in his first week of radiation and is done with the first chemo sandwiched in between rads. He also has his feeding tube. Two days after chemo he now feels nauseated, kind of fatigued , constipated and seem to always feel hungry. I could sometimes feel his stomach growl ( for lack of a better term). We also ntoced that the area where the lymph nodes are look swollen and now hurts. The rad therapist told him that this stage of radiation shouldn't cause it but the mask could have. I was wondering if this is a common experience for head and neck cancer patients who underwent the same treatment as my husband. Thanks.

    1 Comment
    • Flyboy's Avatar
      Flyboy

      My husband just completed 7 weeks of chemo and radiation. After his first chemo, it was 2 days after when he started to feel bad, nauseous, exhausted, slept alot. He had a feeding tube but didn't need to use that until the end of the 2nd week. Hopefully he has meds to help with nausea which would then help him to eat. Not sure about the swollen lymph nodes, I would definitely ask his radiation doctor. I wish you both all the best, you will get thru it. God bless.

      about 4 years ago